Schizophrenia.com

Is this a symptom of withdrawal

What do you do when you are in crisis? Suffering from anxiety/panic attacks feel like i have to go the hospital almost every day. My family believes they are from symptoms of being taken off meds and given a non habit forming Busbar and taking Clozaril.Was taking lorazapam and temazapam. Have trouble with breathing and swallowing.

Count your breaths. Inhale 5 seconds, hold 5 seconds, exhale 5 seconds.

You’ve been having these for a while, right? But did they suddenly start after some change? I don’t know if they’re withdrawal, but they definitely sound like panic attacks.

Is it just the breathing/swallowing right now, or are you feeling other sensations?

No, but a little bit of psychosis.

Hey @see121, I’m having symptoms too. Not related to a med change or anything (though I could benefit from Clozapine and a benzo). I feel like hell. It’s gonna be one of those all-nighters for me. Sigh.

Panic attacks suck really bad ive only had a couple where I couldn’t catch my breath.

The common thing for both times is I had spent a extended period of time not doing anything physical at all,I had one last winter after spending months just watching tv.

I found that heavy excertion like weight lifting really helped alot ,im no professional but I believe that the negative (as in 'bad) symptoms that mental people have are due to chemical build-up in the brain and excercise helps flush them out.

Coming off a benzo can be difficult. It should get better in time.